Fourth-order p-Laplacian nonlinear systems via the vector version of Krasnoselskii’s fixed point theorem

Abstract

In this paper, existence results for a fourth-order nonlinear system are obtained. Both classical and vector versions of the Krasnosel’skiĭ’s fixed point theorem are used and a comparison of the obtained results to those from the literature is provided.

Authors

Smail Djebali
Department of Mathematics, E.N.S., Kouba, Algiers, Algeria

Toufik Moussaoui
Department of Mathematics, E.N.S., Kouba, Algiers, Algeria

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Fourth-order equation; Krasnosel’skiı’s cone fixed point theorem; p-Laplacian; positive solution; compression and expansion.

Paper coordinates

S. Djebali, T. Moussaoui, R. Precup, Fourth-order p-Laplacian nonlinear systems via the vector version of Krasnoselskii’s fixed point theorem, Mediterr. J. Math. 6 (2009) no. 4, 449-463, https://doi.org/10.1007/s00009-009-0017-4

PDF

??

About this paper

Journal

Mediterranean Journal of Mathematics

Publisher Name

Springer

Print ISSN
Online ISSN

google scholar link

Related Posts